# SDR SWAA2022103158317

- Difficulty date: October 10, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF THE DOOR HAS CORROSION AT NUT PLATE HOLE BS767+4 RBL22 WL156 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[02] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] AMT INCORRECTLY UPDATED CORRECTION ACTION STEP 2 STATEMENT IS VOID.;[04] CORRECTIVE ACTION STEP 2 IS VOID;[05] UPDATED MEASUREMENT TABLE. CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[06] VERIFIED CORRECTIVE ACTIONS 1 AND 5  VERIFIED MEASUREMENTS TABLE  VERIFIED PICTURE OF CORROSION IS ATTACHED TO THE FAULT;[07] REMOVED AFT CARGO BAY FWD SHIELD AT BS 767 TO BS 792 PER SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW AFT CARGO BAY FWD SHIELD BS 767 TO BS 792 PER SRM 51-40-02-0G-0 AND DWG 146A0081. OK TO INSTALL SHIELD;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL;[10] INSTALLED AFT CARGO BAY FWD SHIELD AT BS 767 TO BS 792 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG 146A0081;[11] VERIFIED CORRECTIVE ACTION STEP 10.;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
